# SDR UIEA2014100600476

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,041 hours, 5,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004185
- Part serial: 1294
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR EMER LIGHT INOPERATIVE.  R & R R5 DOOR SLIDE LIGHT ASSEMBLY IAW AMM 33-51-06.  OPERATION NORMAL.
